... @every six hours. Is that okay? I get nervous that these drugs will harm me, but my pressure is too high. Can you reassure me?
I am supposed to start taking hydralazine now because my current medication my doctor believes is causing swelling in my ankles. I am also hesitant to start because of side effects. My dosage will be 10 mg three times a day. Anyone have any comments for me pls? I don't like especially the possible side effect of drowsiness. I drive everywhere. Thank you
- Hydralazine Information for Consumers
- Hydralazine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydralazine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Mar 2010 • 2 answers
Hypertension - I have been in chronic a-fib for 18 yrs. and taking Digoxin 0.125 mg daily, Warfarin?
Posted 23 Mar 2013 • 2 answers
Posted 4 Mar 2014 • 1 answer
Posted 13 Mar 2014 • 1 answer
Posted 18 Nov 2014 • 1 answer